Ciprodex is the name of the ear drops... What would happen if you put it in a healthy ear
What would happen if you put this drug into a completely healthy ear that has tubes?
- 10 Dec 2009 by ashnhs
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 4 year old had tubes placed in both ears and adenoids removed about 2 weeks ago, he was prescribed antibiotic (zithromax) and ear drops antibiotic ...
1 answer • 27 May 2011
the past yr hes had numerous ear infections some double most just in the left side. it immediatly gets so bad it oozzes green slimy discharge that ...
2 answers • 19 Apr 2012
After tubes, I have been experienceing pain in my right side. It is now July 13... Friday ... the 13th. Thought gallbladder was bad. Go back to Dr. ...
1 answer • 14 Jul 2012
I was put on atacand and after 2 months developed a severe case of tinnitus and fullness in my ear. I have seen an ENT and have had everything done ...
0 answers • 10 Jul 2013